Our expert says:
Dear Increased Water Consumption
This is indeed a poser. On the one hand it is true that you can cause 'water intoxication' and electrolyte imbalances by drinking too much water (i.e. in excess of 2,5 litres of liquid a day). On the other hand the fact that you are taking creatine may require a higher water intake. The most logical solution would be to stop taking creatine if you are not a top athlete (?) and to stick to drinking 2,5 litres of liquid in total per day. Try to at least reduce your total liquid intake to 3 litres per day if you continue to use the creatine.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.